# SDR SWAA2022022463672

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD AFT FLAP LOWER SURFACE DISBOND AT 29' FROM O/B AND 4' FROM T/E / DISBOND ON LEFT HAND I/B AFT FLAP WAS TO PROTECTIVE PLIES ONLY AT 4' FROM T/E AND 29' FROM O/B EDGE. REPAIR DISBOND PER SRM 57-53-01-2R-4 PARA 3D AND SRM 51-70-05-2R-0.
